Active ingredient (in each tablet): Cetirizine HCl 10 mg (antihistamine) Inactive ingredients: amino methacrylate copolymer, anhydrous citric acid, colloidal silicon dioxide, crospovidone, flavors, hydroxypropyl cellulose, magnesium stearate, mannitol, microcrystalline cellulose, sodium bicarbonate, sodium starch glycolate, sucralose
Give your child effective relief from allergy symptoms caused by hay fever and other upper respiratory allergies with Children’s Zyrtec Allergy Dissolve Tablets. This prescription-strength allergy medicine for kids provides 24-hour relief of runny nose, sneezing, itchy and watery eyes, and itching of the nose and throat. With 10 milligrams of cetirizine hydrochloride in each tablet, this children’s allergy medicine melts in the mouth with a kid-friendly citrus flavor. Intended for children 6 years and older, Zyrtec allergy tablets provide consistently powerful allergy relief for your kids’ allergies and can be taken with or without water.
- 24-ct. bottle of Children’s Zyrtec 24 Hour Allergy Dissolve Tablets for all-day allergy relief
- Kids’ allergy tablets relieve symptoms like runny nose, sneezing, itchy, watery eyes, and itchy nose & throat.
- Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine
- Give your child 24 hours of relief with this prescription-strength allergy medicine for kids
- These children’s allergy relief tablets melt in the mouth with a kid-friendly citrus flavor
- Children’s allergy medicine provides effective relief from hay fever and seasonal allergies
- For children ages 6 and older, these kids’ allergy tablets can be taken with or without water
- Zyrtec children’s dissolving tablets provide consistently powerful relief for your kids’ allergies
Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Avoid high humidity. Do not use if carton or blister unit is opened or broken. Misc: Cetirizine HCl orally disintegrating tablets 10 mg/antihistamine. Indoor + outdoor allergy. 6 yrs. & older. 24 Hour Relief of: sneezing, running nose, itchy, watery eyes, itchy throat or nose. Melts in your mouth. www.zyrtec.com. Active ingredient made in Switzerland.